Des catégories abéliennes

P. Gabriel

Bulletin de la Société Mathématique de France (1962)

  • Volume: 90, page 323-448
  • ISSN: 0037-9484

Cite

top

Gabriel, P.. "Des catégories abéliennes." Bulletin de la Société Mathématique de France 90 (1962): 323-448. <http://eudml.org/doc/87023>.

@article{Gabriel1962,
author = {Gabriel, P.},
journal = {Bulletin de la Société Mathématique de France},
language = {fre},
pages = {323-448},
publisher = {Société mathématique de France},
title = {Des catégories abéliennes},
url = {http://eudml.org/doc/87023},
volume = {90},
year = {1962},
}

TY - JOUR
AU - Gabriel, P.
TI - Des catégories abéliennes
JO - Bulletin de la Société Mathématique de France
PY - 1962
PB - Société mathématique de France
VL - 90
SP - 323
EP - 448
LA - fre
UR - http://eudml.org/doc/87023
ER -

References

top
  1. [1] AUSLANDER (M.) and GOLDMAN (O.). — The Brauer group of a commutative ring, Trans. Amer. math. Soc., t. 97, 1960, p. 367-409. Zbl0100.26304MR22 #12130
  2. [2] AZUMAYA (Gorô). — Corrections and supplementaries to my paper concerning Krull-Remak-Schmidt's theorem, Nagoya math. J., t. 1, 1950, p. 117-124. Zbl0040.01201MR12,314e
  3. [3] AZUMAYA (Gorô). — On maximally central algebras, Nagoya math. J., t. 2, 1951, p. 119-150. Zbl0045.01103MR12,669g
  4. [4] BOURBAKI (Nicolas). — Algèbre, Chapitre 8 : Modules et anneaux semi-simples. — Paris, Hermann, 1958 (Act. scient. et ind., 1261 ; Éléments de Mathématique, 1). Zbl0102.27203
  5. [5] BOURBAKI (Nicolas). — Algèbre commutative (à paraître). 
  6. [6] CARTAN (H.) and EILENBERG (S.). — Homological algebra. — Princeton, Princeton University Press, 1956 (Princeton mathematical Series, 19). Zbl0075.24305MR17,1040e
  7. [7] CHEVALLEY (C.) et GROTHENDIECK (A.). — Catégories et foncteurs (à paraître). 
  8. [8] ECKMANN (B.) und SCHOPF (A.). — Über injektive Moduln, Archiv der Math., t. 4, 1953, p. 75-78. Zbl0050.25904MR15,5d
  9. [9] GOLDIE (A. W.). — Semi-prime rings with maximum condition, Proc. London math. Soc., Series 3, t. 10, 1960, p. 201-220. Zbl0091.03304MR22 #2627
  10. [10] GROTHENDIECK (Alexander). — Sur quelques points d'algèbre homologique, Tôhoku math. J., Série 2, t. 9, 1957, p. 119-221. Zbl0118.26104
  11. [11] GROTHENDIECK (Alexander). — Technique de descente et théorèmes d'existence en géométrie algébrique, II : Le théorème d'existence en théorie formelle des modules, Séminaire Bourbaki, t. 12, 1959-1960, n° 195, 22 pages. Zbl0234.14007
  12. [12] GROTHENDIECK (A.) et DIEUDONNE (J.). — Éléments de géométrie algébrique, I : Le langage des schémas. — Paris, Presses universitaires de France, 1960 (Institut des Hautes Études Scientifiques, Publications mathématiques, 4). Zbl0118.36206
  13. [13] LEPTIN (Horst). — Linear kompakte Moduln und Ringe, I., Math. Z., t. 62, 1955, p. 241-267. Zbl0064.03201MR16,1085a
  14. [14] LEPTIN (Horst). — Linear kompakte Moduln und Ringe, II., Math. Z., t. 66, 1956-1957, p. 289-327. Zbl0077.04002MR19,245a
  15. [15] LESIEUR (L.) et CROISOT (R.). — Structure des anneaux premiers nœthériens, C. R. Acad. Sc. Paris, t. 248, 1959, p. 2545-2547. Zbl0085.26301MR21 #4171
  16. [16] LESIEUR (L.) et CROISOT (R.). — Théorie nœthérienne des anneaux, des demi-groupes et des modules dans le cas non commutatifs, II., Math. Annalen, t. 134, 1957-1958, p. 458-476. Zbl0080.02805MR21 #2667
  17. [17] MATLIS (Eben). — Injective modules over nœtherian rings, Pacific J. of Math., t. 8, 1958, p. 511-528. Zbl0084.26601
  18. [18] MORITA (Kiiti). — Duality for modules and its applications to the theory of rings with minimum condition, Sc. Rep. Tokyo Kyoiku Daigaku, t. 6, 1958-1959, p. 83-142. Zbl0080.25702MR20 #3183
  19. [19] SERRE (Jean-Pierre). — Groupes proalgébriques. — Paris, Presses universitaires de France, 1960 (Institut des Hautes Études Scientifiques, Publications mathématiques, 7). 
  20. [20] SHIH (Weishu). — Ensembles simpliciaux et opérations cohomologiques, Séminaire Cartan, t. 11, 1958-1959 : Invariant de Hopf et opérations cohomologiques, n° 7, 10 pages. 

Citations in EuDML Documents

top
  1. Flaviu Pop, Natural dualities between abelian categories
  2. Jean-Pierre Olivier, Anneaux absolument plats universels et épimorphismes à buts réduits
  3. Michel Hacque, Sur la notion de localisation exacte et de localisation plate
  4. Jacques Fort, Éléments isotypiques dans les (T)-algèbres modulaires
  5. Guy Maury, Objets quasi-injectifs dans une catégorie de Grothendieck
  6. Guy Renault, Sur les anneaux non commutatifs. IV. Modules isotypiques
  7. Michel Hacque, Mono-sous-catégories d'une catégorie de modules
  8. Marie-Paule Brameret, Michel Enguehard, Guy Renault, Étude élémentaire des catégories
  9. Léonce Lesieur, Sur les anneaux noethériens tels que l'anneau quotient par le radical nilpotent soit commutatif
  10. Alain Hudry, Modules homogènes et anneaux localement homogènes

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.